# SDR SWAA2016101808881

- Difficulty date: September 26, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 42,435 hours, 24,656 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE DECK WEB CRACKED AT BS. 663, RBL 36.   REPAIRED WEB IAW SRM.
